# SDR CA070502002

- Difficulty date: April 26, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bell 230
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 222044003107
- Condition: Failed
- Location: Tail Rotor Drive
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) T/R HANGAR BEARING ASSY FAILURE WAS DISCOVERED AFTER THE PILOT WAS ALERTED BY AN UNUSUAL NOISE UPON ENGINE START. (TC NR 20070502002)
